On the regularity of solutions to a nonvariational elliptic equation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 11 (2002) no. 1, pp. 47-56
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2002_6_11_1_47_0,
author = {D'Onofrio, Luigi and Greco, Luigi},
title = {On the regularity of solutions to a nonvariational elliptic equation},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {47--56},
year = {2002},
publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
address = {Toulouse},
volume = {Ser. 6, 11},
number = {1},
mrnumber = {1986382},
zbl = {01982058},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2002_6_11_1_47_0/}
}
TY - JOUR AU - D'Onofrio, Luigi AU - Greco, Luigi TI - On the regularity of solutions to a nonvariational elliptic equation JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2002 SP - 47 EP - 56 VL - 11 IS - 1 PB - Université Paul Sabatier. Faculté des sciences PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2002_6_11_1_47_0/ LA - en ID - AFST_2002_6_11_1_47_0 ER -
%0 Journal Article %A D'Onofrio, Luigi %A Greco, Luigi %T On the regularity of solutions to a nonvariational elliptic equation %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2002 %P 47-56 %V 11 %N 1 %I Université Paul Sabatier. Faculté des sciences %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2002_6_11_1_47_0/ %G en %F AFST_2002_6_11_1_47_0
D'Onofrio, Luigi; Greco, Luigi. On the regularity of solutions to a nonvariational elliptic equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 11 (2002) no. 1, pp. 47-56. http://geodesic.mathdoc.fr/item/AFST_2002_6_11_1_47_0/